| Model Number |
M001394250040150 |
| Medical Device Problem Codes |
Premature Activation (1484); Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Detailed product and event information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the coil prematurely deployed and stretched and a snare was used to remove the coil.During the procedure, this 4x15 embold soft embolic coil prematurely deployed and appeared to be stretched.A snare was used to remove the coil.The patient fully recovered.